On the conjugate sets of IP-quasigroups.

Autor

  • T. Rotari Department of Mathematics and Informatics, University of City „Alecu Russo", Balti, Moldova

Słowa kluczowe:

Quasigroup, IP-quasigroup, IP-loop, Conjugate sets of IP-quasigroups, Conjugate sets of IP-loops

Abstrakt

On the conjugate sets of IP-quasigroups.

Bibliografia

V. D. Belousov, Foundations of the theory of quasigroups and loops (in Russian). Moscow, „Nauka", 1967.

C. Lindner, D. Steedly, On the number of conjugates of a quasigroup. Algebra Univ. 5 (1975), p. 191-196.

T. Popovich, On conjugate sets of quasigroups. Bul. Acad. de Stiinte a Republicii Moldova. Matematica, N1 (59), 2012, p. 21-32.

G. Belyavskaya, T. Popovich, Conjugate sets of loops and quasigroups. DC-quasigroups. Bul. Acad. de Stiinte a Republicii Moldova. Matematica, N1 (68), 2012, p. 21-31.

##submission.downloads##

Numer

Dział

Тези доповідей